LEMSIP COUGH & COLD CAPSULES WITH CAFFEINE 12PK

Regular price €7.00

Tax included.

Product Description

Each capsule contains 500mg of paracetamol and 25mg caffeine, which acts as a stimulant to relieve fatigue and drowsiness. It also contains 100mg of Guaifenesin, an expectorant which loosens phlegm making it easier to clear from the lungs.

Directions

To be taken by adults and children over 12 years. Capsules should be swallowed whole with water. Two capsules to be taken every 4-6 hours. Do not exceed 8 capsules in 24 hours.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT.

Active Ingredients

Each capsule contains 500mg of paracetamol, 25mg caffeine and  100mg of Guaifenesin.